MAUDE Adverse Event Report: THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM

THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM
Catalog Number CLXUSA
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted therakos to report a pressure dome leak that occurred with their cellex photopheresis kit ("kit") during an extracorporeal photopheresis (ecp) treatment.Less than approximately 100 ml of whole blood had been processed.The ecp treatment was aborted early, and residual blood was not returned to the patient.The customer also described blood getting into the pinhole of the transducer and into the deck.The customer has not returned any product or product components, nor any photographs, for evaluation.The patient has been reported to have been stable.No patient harm has been reported.
 
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as an mdr due to the reportable malfunction pressure dome leak.Since this reportable malfunction is associated only with the kit, this mdr will be only against the kit.A batch record review for kit lot p327 was conducted.There were no non-conformances associated with this complaint.This lot met all release requirements.A review of kit lot p327 shows no trends.Trends were reviewed for complaint category pressure dome leak.No trends were detected for this complaint category.No product or product components have been returned for evaluation.Service verified the pressure dome leak, but the root cause could not be determined.No further action is required at this time; this investigation is now complete.(b)(4).(b)(6) 2026.

Brand Name
CELLEX PHOTOPHERESIS SYSTEM
Common Device Name
CELLEX PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
THERAKOS DEVELOPMENT LIMITED
blanchardstown
dublin, D15 A P2D
EI  D15 AP2D
Manufacturer (Section G)
HARMAC MEDICAL PRODUCTS, INC.
2201 bailey ave.
buffalo NY 14211
Manufacturer Contact
brian stimson
1170 us highway 22
bridgewater, NJ 08807
5852335524
MDR Report Key25347898
Report Number3036773437-2026-00050
Device Sequence Number18828534
Product Code LNR
UDI-Device Identifier20705030200003
UDI-Public(01)20705030200003(10)P327(17)270501
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLXUSA
Device Lot NumberP327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age18 YR
Patient SexMale